# SDR GTIA040558

- Difficulty date: June 2, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: L1 Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 367 - SAFE T GLO AT L1 GALLEY BROKEN.  INSTALLED NEW SAFE T GLO AT L1 GALLEY.  (M)
